본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

ON OSCILLATION OF NONLINEAR SECOND ORDER DIEFFRENTIAL EQUATION WITH DAMPING TERM

Li, Meil  
  • 초록

    In this paper we investigate the oscillation of nonlinear differdntial equation with damping term. Some new oscillation criteria for the equation are obtained.


  • 주제어

    Oscillation .   Damping term and integral averaging technique.  

  • 참고문헌 (13)

    1. On Oscillation of Nonlinear Second Order Differential Equation with Damping Term , Mokhtar,Kirane;Yuri V.Rogovchenko , Appl.math.and comp. / v.117,pp.177-192,
    2. On the Oscillation of Solutions linear differential equations , B.J.Harris , Mathematika / v.31,pp.214-226,
    3. A criterion of oscillatory stability , A.Wintner , Quart.Appl.Math. / v.7,pp.115-117,
    4. A Note on an Oscillation Criterion for an Equation with Damped term , J.Yan , Proc. Amer. Math. Soc. / v.90,pp.227-280,
    5. Oscillation theorems for nonlinear second differential equations with damping , J.Yan , Proc. Amer. Math. Soc. / v.98,pp.273-282,
    6. Oscillation theorems for nonlinear second differential equations with damping term , C.C.Yeh , Proc. Amer. Math. Soc. / v.98,pp.397-402,
    7. Oscillation theorems for nonlinear differential equations of second order , S.R.Grace , J. Math. Anal. / v.171,pp.220-241,
    8. Oscillation theorems for linear differential equations of second order , Ch.G.Philos , Arch. Math. / v.53,pp.483-492,
    9. Oscillation criteria for certain for certain nonlinear differential equations , Yuri V.Rogovchenko , J. Math. Anal. Appl. / v.229,pp.399-416,
    10. Oscillation theorems for second order nonlinear differential equations , Qiru,Wang , Acta Mathematica Sinica / v.44,pp.371-376,
    11. Oscillation stability of nonlinear neutral impulsive delay differential equations , Yongrui,Duan;Peng,Tian;Shunian,Zhang , J. Appl. Math. & Computing / v.11,pp.243-253,
    12. On nonoscillatory linear differential equations of second order , P.Hartman , Amer. J. Math. / v.74,pp.389-400,
    13. Oscillation of even-order neutral difference equations , Zhan,zhou;Zianshe,Yu;Guanglong,Lei , Korean J. Comput. & Appl. Math. / v.7,pp.601-611,

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
  • 한국전산응용수학회 : 저널
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기